skin-hair-icon
Syphilis treatment
I did syphilis test 2months back. The level of tpha was 1:320 and RPR was 1:2. Doctor advised me to take doxycycline 100 mg for 21 days twice a day. Then after treatment I repeated test the result was TPHA 1:640 and RPR was 1:2. Then they gave pencillin injection 2.4 m/u and asked to repeat the test after 2 weeks. I did test and the result showed TPHA 1:640 again and RPR 1:4 and I did test in another lab their the level of TPHA is 1:2560. I'm very scared please help me.
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

TPHA will remain positive... for detailed information do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
TPHA titre remains reactive even in treated patients. While RPR titre should decrease. You have taken treatment as per protocol. No issue . RPR titre normal .. not suggestive of active infection. So no worry
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Once u take a shot of penidure I think u don't need to worry about titres They remain positive fir long term and that doesn't mean u have active syphilis
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.